MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HAMMERLOCK(TM) 2 IMPLANT KIT 15 X 7 MM, O DEGREES, LARGE; PIN, FIXATION, SMOOTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HAMMERLOCK(TM) 2 IMPLANT KIT 15 X 7 MM, O DEGREES, LARGE; PIN, FIXATION, SMOOTH
Model Number HL2L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during routine incoming inspection of a loaner set at fsl ups malden, ma site, it was observed that the hammerlock implant was missing a piece.There was no known patient or hospital involvement.This report is for one (1) hammerlock(tm) 2 implant kit 15 x 7 mm, o degrees, large.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part hl2l, lot bhl170405: release to warehouse date: july 28, 2017.Supplier: (b)(4).Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.H3, h6: a product investigation was completed: upon visual inspection, it was observed that the distal tip of the device was broken and the implant was separated in the kit.There was no damage to the sterile packaging.No other issues were identified with the returned device.No dimensional inspection can be performed due to post-manufacturing damage.Based on the date of manufacture, the current and manufactured revision of drawings were reviewed.The complaint condition was confirmed.It was determined that the root cause was a molding issue from the provider.A new mold from the provider was obtained as corrective action.The potential impact of the design in the complaint condition has been addressed.No new product design issues or discrepancies were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HAMMERLOCK(TM) 2 IMPLANT KIT 15 X 7 MM, O DEGREES, LARGE
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10741277
Report Number2939274-2020-04833
Device Sequence Number3141499
Product Code HTY
UDI-Device Identifier00810633021446
UDI-Public(01)00810633021446
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHL2L
Device Catalogue NumberHL2L
Device Lot NumberBHL170405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date11/18/2020
Patient Sequence Number1